MAUDE Adverse Event Report: DEPUY MITEK LLC US 30MM HEX DRIVER W/TEARDROP HANDLE -NS; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US 30MM HEX DRIVER W/TEARDROP HANDLE -NS; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 270105
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Incomplete.The lot number is not currently available.The complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided we cannot discern a definitive root cause for the reported failure.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that their 30mm hex driver was bent at the tip during an acl procedure.The case was completed with the device.There were no patient consequences or delays.The sales rep was not present during the case and could not provide any more details.There was no delay in the surgical procedure.There was a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
30MM HEX DRIVER W/TEARDROP HANDLE -NS
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9037503
Report Number1221934-2019-58306
Device Sequence Number1784654
Product Code LXH
UDI-Device Identifier10886705013814
UDI-Public10886705013814
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number270105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1